Path-dependent American Options

36 Pages Posted: 3 Jul 2019

See all articles by Etienne Chevalier

Etienne Chevalier

Université de Marne-la-Vallée

Vathana Ly Vath

Université d'Évry

Mohamed Mnif

Ecole Nationale d'Ingénieurs de Tunis (ENIT)

Date Written: June 28, 2019

Abstract

In this paper, we investigate a path-dependent American option problem and provide an efficient and implementable numerical scheme for the solution of its associated path-dependent variational inequality. We obtain the viscosity characterization of our value function and suggest a monotone, stable and consistent numerical scheme, the convergence of which is proven thanks to the uniqueness property. We further enrich our study by providing and implementing a numerical algorithm. Some numerical results are also included.

Keywords: stochastic control, path-dependent viscosity solutions, numerical scheme, variational inequalities, American option

Suggested Citation

Chevalier, Etienne and Ly Vath, Vathana and Mnif, Mohamed, Path-dependent American Options (June 28, 2019). Journal of Computational Finance, Vol. 23, No. 1, 2019. Available at SSRN: https://ssrn.com/abstract=3413770

Etienne Chevalier

Université de Marne-la-Vallée ( email )

6-8 Cours du Danube
5, Bd Descartes
Serris, Marne-la-Vallée Cedex 2 77700
France

Vathana Ly Vath

Université d'Évry ( email )

Bd. François Mitterrand
F-91025 Evry Cedex, 91028
France

Mohamed Mnif (Contact Author)

Ecole Nationale d'Ingénieurs de Tunis (ENIT) ( email )

Tunisia

Register to save articles to
your library

Register

Paper statistics

Downloads
1
Abstract Views
82
PlumX Metrics